Advertisement

Viability Theory

  • Michał Kisielewicz
Chapter
Part of the Springer Optimization and Its Applications book series (SOIA, volume 80)

Abstract

The results of this chapter deal with the existence of viable solutions for stochastic functional and backward inclusions. Weak compactness of sets of all viable weak solutions of stochastic functional inclusions is also considered.

Keywords

Weak Solution Stochastic Differential Equation Existence Theorem Differential Inclusion Viable Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 3.
    Aitalioubrahim, M., Sajid, S.: Second order viability result in Banach spaces. Discuss. Math. Disc. Math. DICO 30, 5–21 (2010)MathSciNetMATHGoogle Scholar
  2. 5.
    Aubin, J.P., Cellina, A.: Differential Inclusions. Springer, New York (1984)MATHCrossRefGoogle Scholar
  3. 6.
    Aubin, J.P.: Viability Theory. Birkhäuser, Boston (1991)MATHGoogle Scholar
  4. 8.
    Aubin, J.P., Da Prato, G.: Stochastic Nagumo’s viability theorem. Stoch. Anal. Appl. 13(1), 1–11 (1995)MATHCrossRefGoogle Scholar
  5. 9.
    Aubin, J.P., Da Prato, G.: The viability theorem for stochastic differential inclusions. Stoch. Anal. Appl. 16, 1–15 (1998)MATHCrossRefGoogle Scholar
  6. 10.
    Aubin, J.P., Da Prato, G., Frankowska, H.: Stochastic invariance for differential inclusions. Set-valued Anal. 8, 181–201 (2000)MathSciNetMATHCrossRefGoogle Scholar
  7. 12.
    Aubin, J.P., Frankowska, H.: Set-Valued Analysis. Birkhäuser, Boston (1990)MATHGoogle Scholar
  8. 13.
    Aubin, J.P., Pujol, D., Saint-Pierre, P.: Dynamical Management of Portfolios Under Contingent Uncertainty. Cener Rech. Viabilité, Jeux, Contrôle (2000)Google Scholar
  9. 18.
    Benoit, T.V., Ha, T.X.D.: Existence of viable solutions for a nonconvex stochastic differential inclusion. Disc. Math. DI 17, 107–131 (1997)MATHGoogle Scholar
  10. 54.
    Kisielewicz, M.: Viability theorem for stochastic differential inclusions. Discuss. Math. 16, 61–74 (1995)MathSciNetGoogle Scholar
  11. 79.
    Millian, A.: A note on the stochastic invariance for Itô equation. Bull. Acad. Sci. Math. 41(2), 139–150 (1993)Google Scholar
  12. 85.
    Motyl, J.: Viable solutions to set-valued stochastic equations. Optimization 48, 157–176 (2000)MathSciNetMATHCrossRefGoogle Scholar
  13. 88.
    Plaskacz, S.: Value functions in control systems and differential games: A viability method. Lecture Notes in Nonlinear Analysis. Journal of Schauder Center for Nonlinear Analysis, N.C.University (2003)Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Michał Kisielewicz
    • 1
  1. 1.Faculty of MathematicsUniversity of Zielona GóraZielona GóraPoland

Personalised recommendations